On mappings of Cantorian manifolds
Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 315-318
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_2_315_318,
author = {A. Lelek},
title = {On mappings of {Cantorian} manifolds},
journal = {Colloquium Mathematicum},
pages = {315--318},
year = {1967},
volume = {17},
number = {2},
doi = {10.4064/cm-17-2-315-318},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-315-318/}
}
A. Lelek. On mappings of Cantorian manifolds. Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 315-318. doi: 10.4064/cm-17-2-315-318
Cité par Sources :